On nets of local algebras on 4 , covariant with respect to the discrete Poincaré group ; causality and scattering theory
Annales de l'I.H.P. Physique théorique, Tome 48 (1988) no. 4, pp. 311-323.
@article{AIHPA_1988__48_4_311_0,
     author = {Baumg\"artel, Hellmut},
     title = {On nets of local algebras on $\mathbb {Z}^4$, covariant with respect to the discrete {Poincar\'e} group ; causality and scattering theory},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {311--323},
     publisher = {Gauthier-Villars},
     volume = {48},
     number = {4},
     year = {1988},
     zbl = {0672.22022},
     mrnumber = {969169},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1988__48_4_311_0/}
}
TY  - JOUR
AU  - Baumgärtel, Hellmut
TI  - On nets of local algebras on $\mathbb {Z}^4$, covariant with respect to the discrete Poincaré group ; causality and scattering theory
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1988
DA  - 1988///
SP  - 311
EP  - 323
VL  - 48
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1988__48_4_311_0/
UR  - https://zbmath.org/?q=an%3A0672.22022
UR  - https://www.ams.org/mathscinet-getitem?mr=969169
LA  - en
ID  - AIHPA_1988__48_4_311_0
ER  - 
Baumgärtel, Hellmut. On nets of local algebras on $\mathbb {Z}^4$, covariant with respect to the discrete Poincaré group ; causality and scattering theory. Annales de l'I.H.P. Physique théorique, Tome 48 (1988) no. 4, pp. 311-323. http://www.numdam.org/item/AIHPA_1988__48_4_311_0/

[1] H. Baumgärtel, M. Wollenberg, A Class of Nontrivial Weakly Local Massive Wightman Fields with Interpolating Properties. Comm. Math. Phys., t. 94, 1984, p. 331-352. | MR 763383 | Zbl 0578.47007

[2] S. Doplicher, An algebraic spectrum condition. Comm. Math. Phys., t. 1, 1965, p. 1-5. | MR 182334 | Zbl 0137.45504

[3] A. Schild, Discrete space-time and integral Lorentz transformations. Canadian J. Math., t. 1, 1949, p. 29-47. | MR 29310 | Zbl 0038.40402

[4] O. Bratteli, D.W. Robinson, Operator Algebras and Quantum Statistical Mechanics II. Springer Verlag, New York, Heidelberg, Berlin, 1981. | MR 611508 | Zbl 0463.46052

[5] H. Baumgärtel, On the existence of measures connected with causality for quantum fields on lattices. Math. Nachr. to appear. | MR 1018237 | Zbl 0686.28002

[6] M. Wollenberg, On Smooth Asymptotic Constants for the Poincare Group II. To be published. | Zbl 0644.47009